# SDR SWAA2015091443810

- Difficulty date: August 6, 2015
- Submitted: September 15, 2015
- Operation: Air carrier
- Aircraft: N7831B
- Make and model: Boeing 737-7CT
- Aircraft serial: 32752
- Aircraft time: 42,387 hours, 19,632 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel Support
- Part number: 6550821
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY, AFT LT BULKHEAD PANEL SUPPORT, CORRODED AT BS 500D, LBL 25 AT LOWER INBD FASTENERS.  R & R ANGLE IAW SRM.
